# SDR 2001UALA01853

- Difficulty date: August 27, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 12,199 hours, 3,961 cycles
- Engine: Iae V2527A5
- System (JASC): 2213 · Flight Controller
- Part: Control Unit
- Part number: K217ABM11
- Part serial: 849
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INTERMITTENT MASTER CAUTION CHIME LIGHT.  INTERMITTENT BLINKING OF FEATURES DISPLAYED ON CAPTAINS PRIMARY FLIGHT DISPLAY AND NAVIGATION DISPLAY.  FLIGHT CONTROL UNIT LIGHTS FLASHING ALSO. THE FCU WAS REPLACED AND GROUND CHECK WAS NORMAL.
